# SDR USAA2013092600015

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 40,581 hours, 14,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 590
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEFT FORWARD EMERGENCY DOOR ASSIST BOTTLE PRESSURE LOW.  REPLACED DIAPHRAM PIN & SEALS ON LT FORWARD EMERGENCY DOOR ASSIST BOTTLE & SERVICED TO PROPER PRESSURE IAW AMM 52-10-00-610-001-A.
